MathSciNet Relay Station
MathSciNet bibliographic data
MR1407491 20C30 (05E10)
Hanlon, Phil; Stanley, Richard P. A $q$-deformation of a trivial symmetric group action. Trans. Amer. Math. Soc. 350 (1998), no. 11, 4445–4459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement